MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*STEM/SLEVE SEPARTOR WEDG; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*STEM/SLEVE SEPARTOR WEDG; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 536450
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem/sleeve separator bent during use.No additional information.Please replace to our (b)(6) hold.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7832503
Report Number1818910-2018-68144
Device Sequence Number1940478
Product Code LXH
UDI-Device Identifier10603295172901
UDI-Public10603295172901
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number536450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR